MAUDE Adverse Event Report: MEDTRONIC ADVANCED ENERGY (SALIENT) AQUAMANTYS ENDO DBS 8.7; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MEDTRONIC ADVANCED ENERGY (SALIENT) AQUAMANTYS ENDO DBS 8.7; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 23-317-1
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a distributor via a manufacturer representative (rep) regarding a generator and a handpiece.It was re ported that the tweezers were firing alone without manual activation during a procedure on november 20th.
 
Additional Manufacturer Narrative
Product analysis #252134876:analysis information --(b)(6)2020 10:53:52 cst pli# 20 product id# 23-317-1 h3: analysis summary: complaint undetermined: the device was returned with a forceps device.The device had passed electrical continuity but upon connecting the device to the complaint lab generator, the device was recognized but the device was not able to activate for its intended purpose.The device was opened to investigate the mechanics and wiring of the device.No visual defaults were observed inside the device nor pins.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
AQUAMANTYS ENDO DBS 8.7
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MEDTRONIC ADVANCED ENERGY (SALIENT)
180 international drive
portsmouth NH 03801
MDR Report Key9530037
Report Number1226420-2019-00191
Device Sequence Number16258176
Product Code GEI
UDI-Device Identifier00643169868267
UDI-Public00643169868267
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K123201
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2021
Device Model Number23-317-1
Device Catalogue Number23-317-1
Device Lot NumberPHC15800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2019
Supplement Date Received by Manufacturer04/08/2020
Initial Report FDA Received Date12/30/2019
Supplement Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR